# SDR SWAA2025051456782

- Difficulty date: April 15, 2025
- Submitted: May 14, 2025
- Operation: Air carrier
- Aircraft: N293WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36612
- Aircraft time: 56,829 hours, 34,196 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WATER SERVICE PAN AFT SUPPORT ANGLE CRACKED AT APPROX. STA 907+15 (MARKED)<[01] REMOVED AND REPLACED WATER SERVICE PAN AFT SUPPORT ANGLE AT APPROX. STA 907+15 PER B737-700 SRM 51-40-02-OG AND BOEING DWG 147A7221 REV. F.;[02] CORRECTIVE ACTION ITEM 1 VERIFIED; CARD COMPLETE.
